Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Medication for allergy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

Doctor :   HI
Doctor :   How can I help you
User :   hi
User :   i am suffering from allergy
User :   from 3 days
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
Doctor :   ok
User :   age is 25
Doctor :   What are the reactions that you are having
User :   getting itching and becoming red on face and hand
Doctor :   ok
Doctor :   When all does he have it and
User :   so i have taken alreids tablet but it not recover
Doctor :   What are the other thing that you are having apart from it
User :   only on hand and face
Doctor :   ok
Doctor :   Did you take any medications
User :   yes, alerid tablet
User :   and avil
Doctor :   ok
Doctor :   Afetr taking them what is the duration that you are having it
User :   2 days
Doctor :   ok

Doctor :   Have you got any investigations done
Doctor :   Since i feel you need to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor